# SDR DHL9772718C

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON HORIZ SUPPORT CHANNEL  STA 1135 LBL 19 UNDER ANCHOR NUT.  REMOVED CORRODED CHANNEL AND INSTALLED NEW CHORD PER SRM 51-10-1, 10 LONG.
